# SDR AALA20121016030

- Difficulty date: October 16, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 49,212 hours, 6,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 3 DOOR EXTERNAL EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP LEFT NUMBER 3 DOOR EXTERNAL EMERGENCY LIGHT.  OPS CHECK NORMAL.
